# SDR 2008UALA01710

- Difficulty date: March 26, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, MIDDLE FOREFLAP TRACK BEARING SUPPORT HOLE WORN IN RIB.  MAJOR REPAIR ACCOMPLISHED: REPLACED DAMAGED RIB.
